An efficient method for solving second-order delay differential equation

  • Erkan Cimen, Department of Mathematics, Faculty of Education, Van Yuzuncu Yil University, 65080 Van, Turkey,
  • Sevket Uncu, Department of Mathematics, Institute of Pure and Applied Sciences, Van Yuzuncu Yil University, 65080 Van, Turkey,


In this paper, the initial-value problem for a linear second order delay differential equation is considered. To solve this problem numerically, an appropriate difference scheme is constructed on a uniform using the method of integral identities which contains basis functions and interpolating quadrature rules with weight and remainder term in integral form. Besides, the method is proved to be first-order convergent in discrete maximum norm. Afterwards, numerical illustration provided support the theoretical results. Finally, the proposed method is compared with the implicit Euler method.

Vol. 22 (2021), No. 2, pp. 625-638
DOI: 10.18514/MMN.2021.3325

Download: MMN-3325